Sorrentino, Gabriele

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article | Thesis


Sofo, Anthony ORCID: 0000-0002-1277-8296 and Sorrentino, Gabriele ORCID: 0000-0001-5512-1799 (2019) New representations of integrals of polylogarithmic funcitons with quadratic argument. Transylvanian journal of mathematics and mechanics, 11 (1-2). pp. 183-191. ISSN 2067-239X


Sorrentino, Gabriele (2009) Option pricing in a path integral framework. PhD thesis, Victoria University.